MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 7-IN MINIBORE TRI-FUSE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 7-IN MINIBORE TRI-FUSE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MP9220-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 7-in minibore tri-fuse set leaked.The following information was provided by the initial reporter: material no: mp9220-c ; batch no: 20035960 it was reported that there was a leakage where the tubing connects to the clave.Event description per email states: product description: tri-fuse ext set.Manufacturer name: bd damage xleak break.Was there an injury or death? y n.If yes, complete an epso report and quarantine equipment according to policy gen-015.Date incident occurred: (b)(6) 2020.Is product quarantined y n.Equipment: med watch completed? y (.) details of issue: leaking where the tubing connects to the clave, some are not creating a good seal.
 
Event or Problem Description
It was reported that 7-in minibore tri-fuse set leaked.The following information was provided by the initial reporter: material no: mp9220-c batch no: 20035960 it was reported that there was a leakage where the tubing connects to the clave.Event description per email states: product description: tri-fuse ext set manufacturer name: bd damage xleak break was there an injury or death? y n if yes, complete an epso report and quarantine equipment according to policy gen-015 date incident occurred: (b)(6) 2020 is product quarantined y n equipment: med watch completed? y (.) details of issue: leaking where the tubing connects to the clave, some are not creating a good seal.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The root cause of this failure could not be identified without a failure investigation.A device history record review for model mp9220-c lot number 20035960 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.See h.10.

Brand Name
7-IN MINIBORE TRI-FUSE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10694560
Report Number9616066-2020-20096
Device Sequence Number3141252
Product Code FPA
UDI-Device Identifier50885403237001
UDI-Public50885403237001
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/11/2023
Device Model NumberMP9220-C
Device Catalogue NumberMP9220-C
Device Lot Number20035960
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date10/17/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;